# SDR DALA1208600668

- Difficulty date: January 4, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1655 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED BELOW LAP AT S20L BS 1655.  FOUND DENT TO BE OUT OF LIMITS IAW SRM 53-00-01 PG 104 FIG 101 DETAIL 3.  HFEC SURFACE INSPECTION IAW NDTM PT.6 51-00-19.   NO CRACKS NOTED AT DENTED AREA.  CHEMICALLY REMOVED PAINT ON EXTERIOR SKIN FROM BS 1420-1720 S20L IAW PR/I 498900-14 REV O STEP 1 AND AMM 51-21-157-011.  ACCOMPLISHED PR/I 498900-14 REV O.  COMPLIED WITH ER/A 498900-14AD REV ORIG.  TREATED PRIMED BS 1420-1720 S20L IAW SRM 51-20-01 PG 3-7 & 27 TOPCOAT IAW AMM 51-21-10-377-003 PG 1.
